Bulletin of the American Mathematical Society

Binary self-dual codes of length 24

Vera Pless and N. J. A. Sloane

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 6 (1974), 1173-1178.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536021

Mathematical Reviews number (MathSciNet)
MR0689175

Zentralblatt MATH identifier
0295.94018

Subjects
Primary: 94A10
Secondary: 05A15: Exact enumeration problems, generating functions [See also 33Cxx, 33Dxx] 15A03: Vector spaces, linear dependence, rank

Citation

Pless, Vera; Sloane, N. J. A. Binary self-dual codes of length 24. Bull. Amer. Math. Soc. 80 (1974), no. 6, 1173--1178. https://projecteuclid.org/euclid.bams/1183536021


Export citation

References

  • 1. E. F. Assmus, Jr. and H. F. Mattson, Perfect codes and the Mathieu groups, Arch. Math. (Basil) 17 (1966), 121-135. MR 34 #4050.
  • 2. H.-V. Niemeier, Definite quadratische Formen der Dimension 24 und Diskriminante 1, J. Number Theory 5 (1973), 142-178.
  • 3. Vera Pless, On the uniqueness of the Golay codes, J. Combinatorial Theory 5 (1968), 215-228.
  • 4. Vera Pless, A classification of self-orthogonal codes over GF(2), Discrete Math. 3 (1972), 209-246. MR 46 #3200.
  • 5. Vera Pless and N. J. A. Sloane, On the classification and enumeration of self-dual codes J. Combinatorial Theory.
  • 6. J. A. Todd, A representation of the Mathieu group M24 as a collineation group, Ann. Mat. Pura Appl. (4) 71 (1966), 199-238. MR 34 #2713,